# SDR CA990311046

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Condition: Failed
- Location: Brake
- Part time: 99 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING REPOSITIONING FROM HANGAR TO GATE, FLIGHT CREW NOTICED INCREASING LEVELS OF STEERING INPUT REQUIRED TO MAINTAIN DIRECTIONAL CONTROL. AIRCRAFT FINALLY STOPPED ON TAXIWAY AND WOULD NOT MOVE FORWARD WITH ENGINE POWER.  MAINTENANCE FOUND BRAKE PRESSURE LOCKED ON LT BRAKE ASSY.   MASTER CYLINDER WAS NOT ALLOWING BRAKE RELEASE.  LINE WAS CRACKED.  THE AIRCRAFT WAS TOWED BACK TO HANGAR AND THE MASTER CYLINDER REPLACED.
